# SDR AALA201905089010

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 60,494 hours, 26,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN MEGAPHONE HANDHOLD LOOSE/MISSING HARDWARE. MAINTENANCE REPLACED AFT CABIN MEGAPHONE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
